# SDR CALA2025010601785

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 95,785 hours, 23,168 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 60,392 hours, 14,027 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 556115490000
- Part serial: M850601
- Condition: Cracked
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENG OIL PRESS RIGHT ECIAS MESSAGE AT CRUISE PER QRH THE RIGHT  E NGINE WAS SHUTDOWN ADDED 21 QTS OF ENGINE OIL TO THE #2 ENGINE. CLEANED AREA AND DRY MOTORED THE #2 ENGINE TO VERIFY OIL LEAK. FOUND THE #2 ENGINE OIL PRESSURE TRANSMITTER BRAIDED OIL LINE STREAMING OIL DUE TO CHAFE BETWEEN THE BRAIDED LINE AND THE TRANSMITTER ADAPTOR. SEE PICTURES. REFERENCE IPC 79-21-05-14 ITEM 70. ITEM 50 FOR THE ORING. PARTS ARE ON AOG WITH AN ETA OF 1600 LOCAL TIME. EICAS AUTO  SNAPSHOT PIC. CREW STATED #2 ENG HAD POSITIVE OIL PRESSURE AT SHUTDOWN. DID NOT EXCEED 30 MIN TO LANDING. REPLACED PIPE ASSY P/N 556-1-15490-000. REF ENGINE MANUAL 72-00-61, SUBTASK 72-00-61-420-084. ACP ENG IDLE RUN LEAK TEST , REF AMM 71-00-00.  NO LEAKS NOTED ON 5 MIN IDLE RUN. COMPLIED WITH L/P 3429480. WORK ACCOMPLISHED ON ADDITIONAL L/P3430288.
